snubbr.com

What can I do about red marks during Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


This thing is like a miracle in a pill! I'm on the first month. I think I just finnished my IB bc for 2 weeks during the course my acne was terrible. now, one side of my face has nothing but red skin, which will fade. and the other cheek has couple of pimples which are drying up and fading in! and it took care of all my body acne! all of it! only thing now is red marks on body and right cheek! anyone kno wat I can do to help red marks? wash with less hot water? more moisturizer?? but I am soo happy I decided to go on this!..

Comments (7)

Your question was: What can I do about red marks during Murad Acne Complex?.

This thread is NOT to be turned into yet another pro- vs. anti-Murad Acne Complex thread. There are enough threads that have been turned into debates as it is. This thread is about what the OP askedif anyone has any advice on the questions that MPD014 asked, they're free to offer help. But this back and forth about Murad Acne Complex is going to stop. Understood?[Edit]Alright, several off-topic posts have now been made invisible.

You're venturing into warning territory if you keep this up...

Comment #1

Try cortisone cream on the redness, it has helped for me. Should only use that for about a week though. And keep moisturising. Some ppl do have some redness for a while post-Murad Acne Complex...

Comment #2

Hes not a stalker, he just wants to know what you were doing during your course, maybe that's how you cleared up so much. e.g. did a lot of running, swimming, exercise etc. This forum is all about gathering information from every individual so maybe you can improve your course by following what other people done.Also how can he stalk you if he asked for your age, sex, hobbies and build. I hope you were joking.Anyway, id wait till you've finished your course, because the Murad Acne Complex can cause redness to the face, so maybe when your off the course it will fade, if not visit the red marks left after acne section of the forum...

Comment #3

MPD, I'm happy Murad Acne Complex is working for you. Keep on keepin' on. Talk to your derm or GP about the redness if it bothers you enough...

Comment #4

I was joking. lol. I'm a guy. I play tennis once to twice a week +PE in school for excerise. not alot of exercise. I am honestly pretty thin+some muscle...

Comment #5

About the red marks...drink lots of water and keep your face moisturized. Your skin is extremely dry now and your acne that is fading isn't getting the opportunity to heal. My red marks are just now starting to fade and I finished my course about a month ago. be patient and stay hydrated...

Comment #6

Red marks tend to get worse during the course. I noticed that too during mine and my derm confirmed it when I asked him. I used Retin-A to help clear my marks while on the course, however I don't recommend it if your skin is dry and sensitve, you can use it after your tane course.The only thing you can do now is to apply lots of sunscreen and avoid the sun so that it wouldn't get worse and don't wash your face with hot water, normal tap water is fine. The marks will start to fade faster after Murad Acne Complex...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.